Hi, I was wondering if anyone has tips to reduce the red marks and bruises after injecting Rebif? I have tried creams,gels and compression packs but my bruises seem to be getting worse and feeling more ‘lumpy’. Any advice would be useful Thanks, Amy.
Hi hun when did you start? I went through a stage of getting bad site reactions probably about five or six months after …lumpy and very sore and causing nerve pain. However these have now eased a lot and I have to say the actual sites are nowhere near as red as they were. Injections also feel easier. I wonder if its a case of your skin getting used to it and also the tissue underneath the skin. I had to avoid some areas for a bit when I got the reactions as well. But alls fine now. Still a pain in the butt to do but its me taking control of the m.s I feel not the other way round xxxx
I started them in September. Hopefully it starts to ease for me because i would say the last 5-8 injections have left me with the worst bruises/redness yet! I injected into my leg last week and as soon as it went in my leg bruised and it was literally pouring with blood, no idea what i hit in my leg lol. X
Sounds like you caught a vein. I’ve done that before hun. Hopefully it’ll ease. I started may and I would say since christmas site reactions have definitely eased. Xxx
Or burst a capillary which can produce a surprisingly deep bruise. I am very pale skinned so my marks are really red / noticeable. Ms nurses set device to a deeper level - which helps - though will never remove the situation, Also, are you ensuring sufficient rotation of sites - another thing the skin doesn’t like